Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 30, 2016, 5:03 PM EDT for Twiggs County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 5:03 PM EDT (21:03 UTC)
- Expired
- Apr 30, 2016, 5:30 PM EDT
- In force
- 27 min
- Issued by
- NWS Atlanta, GA
County Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 12 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1788 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
651
WWUS82 KFFC 302103
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SAT APR 30 2016
GAZ082>084-095-302130-
TWIGGS GA-WILKINSON GA-HOUSTON GA-BIBB GA-
503 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WESTERN WILKINSON...
NORTHEASTERN HOUSTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 530 PM
EDT...
AT 502 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM JEFFERSONVILLE TO NEAR WARNER ROBINS...AND MOVING
NORTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
JEFFERSONVILLE...WARNER ROBINS...MCINTYRE...ROBINS AIR FORCE BASE...
MARION...DRY BRANCH...FRANKLINTON...HUBER...MYRICKS MILL...BULLARD...
FITZPATRICK...ELBERTA AND RIPLEY.
LAT...LON 3258 8364 3281 8358 3289 8316 3262 8334
TIME...MOT...LOC 2102Z 204DEG 21KT 3271 8335 3265 8360
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 30, 2:50 PM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Apr 30, 2:50 PM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 250 PM EDT SAT APR 30 2016 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... HI-RES MODELS APPEAR TO BE HANDLING TODAYS CONVECTION VERY WELL WITH LOCATION AND AREA. MODELS ALL BRING A SHORT WAVE ACROSS THE CWA THIS EVENING WHICH WILL INCREASE COVERAGE OF SHOWERS AND THUNDERSTORMS THIS EVENING...MAINLY ACROSS NORTH GA. THERE SHOULD BE A LULL AFTER MIDNIGHT AS THIS WAVE PULLS INTO THE CAROLINAS. THE NEXT WAVE AND ASSOCIATED DEEP MOISTURE WILL MOVE INTO THE CWA SUNDAY AFTERNOON AND AGAIN WILL INCREASE POPS ACROSS MAINLY NORTH GA. AS THE COLD FRONT MOVES INTO THE TENNESSEE VALLEY SUNDAY NIGHT...INSTABILITY WILL INCREASE AND SHOULD BE ENOUGH TO KEEP PRECIP GOING THROUGH SUNDAY NIGHT. 17 .LONG TERM /MONDAY THROUGH SATURDAY/... NO CHANGES MADE TO THE EXTENDED FORECAST. PERSISTENT ACTIVE PATTERN AND MOISTURE ADVECTION WILL REMAIN OVER THE STATE INTO THE EXTENDED PERIOD. EXPECT CHANCE TO GOOD CHANCE POPS THROUGH MID TO LATE WEEK AS A SERIES OF DISTURBANCES IMPACT THE REGION. INITIALLY LOW PRESSURE OVER THE OHIO VALLEY WILL LIFT TO THE NE...LEAVING A BOUNDARY DRAPED ACROSS THE STATE. MONDAY AND TUESDAY SHOWERS AND THUNDERSTORMS WILL BE FOCUSED ACROSS PORTIONS OF THE STATE AS WEAK UPPER LEVEL ENERGY PULSES INTERACT WITH THE BOUNDARY. BY MID WEEK...A DEEPENING CLOSED LOW WILL DROP INTO THE ARKLATEX AREA EARLY WEDNESDAY AND SWEEP THROUGH THE REGION WEDNESDAY INTO THURSDAY...WITH THE SURFACE FEATURE STRENGTHENING OVER SOUTHERN GEORGIA AND THE CAROLINAS. FOR NOW...POPS TAPER OFF QUICKLY INTO WEDNESDAY AFTERNOON AND EVENING...AND THIS MAY BE A LITTLE OPTIMISTIC. UNCERTAINTY WITH THE POSITION OF BEST POPS AND THE OVERALL ENVIRONMENTAL STABILITY STILL EXIST...AND THE POTENTIAL FOR STRONG STORMS CANNOT BE RULED OUT. UPSTREAM CONVECTION DEVELOPING ALONG THE NORTHERN GULF COAST WILL STILL BE A BIG PLAYER IN HOW MUCH PRECIP IS RECEIVED ACROSS THE AREA. BEHIND THIS SYSTEM...HIGH PRESSURE MOVES INTO THE STATE...KEEPING DRY AND COOLER CONDITIONS ACROSS THE AREA INTO MOTHERS DAY WEEKEND. 31/01 && .AVIATION... 18Z UPDATE... SCATTERED CONVECTION HAS DEVELOPED ACROSS MUCH OF THE FORECAST AREA. THIS WILL CONTINUE THROUGH THE AFTERNOON WITH THE WHOLE AREA SHIFTING EASTWARD. THE NEXT WAVE OF CONVECTION IS EXPECTED TO MOVE INTO MAINLY THE NORTHERN HALF OF THE FORECAST AREA THIS EVENING. CIGS SHOULD REMAIN VFR EXCEPT MVFR IN STORMS. OVERALL CIGS WILL BECOME MVFR LATE TONIGHT WITH SOME IFR IN MCN/AHN. CIGS WILL RISE TO MVFR AFTER SUNRISE SUNDAY WITH MORE CONVECTION MOVING INTO MAINLY THE NORTHERN PART OF THE FORECAST AREA LATE SUNDAY MORNING AND AFTERNOON. WINDS WILL BE SOUTHERLY WITH A FEW GUSTS THIS AFTERNOON...BECOMING SOUTHWEST SUNDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON CIGS LATE TONIGHT AND SUNDAY MORNING. HIGH ON REMAINING ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 81 63 84 / 50 60 60 40 ATLANTA 66 81 65 81 / 50 60 60 40 BLAIRSVILLE 62 76 58 79 / 80 70 60 40 CARTERSVILLE 66 80 63 79 / 70 70 60 40 COLUMBUS 68 83 66 86 / 30 40 50 40 GAINESVILLE 65 78 63 80 / 70 70 60 40 MACON 66 84 65 86 / 30 40 40 40 ROME 64 80 63 79 / 70 70 60 40 PEACHTREE CITY 66 81 63 82 / 40 60 60 40 VIDALIA 68 86 69 86 / 30 20 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....01 AVIATION...17
Hazardous weather outlook, Apr 30, 5:11 AM EDT, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 511 AM EDT SAT APR 30 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 511 AM EDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTH GEORGIA TODAY AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE CHANCE OF THUNDERSTORMS CONTINUES SUNDAY INTO NEXT WEEK WITH SEVERAL DISTURBANCES IMPACTING THE AREA. THE GREATEST CHANCES FOR WIDESPREAD THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY AND LATE TUESDAY THROUGH WEDNESDAY. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...HOWEVER THERE REMAINS UNCERTAINTY CONCERNING THE STRENGTH AND TIMING OF THESE SYSTEMS. PLEASE MONITOR UPDATES AS CHANGES ARE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 30, 4:23 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EDT SAT APR 30 2016
GAZ095-105-107-302100-
HOUSTON GA-DOOLY GA-PULASKI GA-
423 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON...
NORTHEASTERN DOOLY AND NORTHWESTERN PULASKI COUNTIES UNTIL 500 PM
EDT...
AT 423 PM EDT...A STRONG THUNDERSTORM WAS NEAR UNADILLA...OR 10 MILES
WEST OF HAWKINSVILLE...MOVING NORTH AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...HAWKINSVILLE...UNADILLA...GROVE PARK...MOCK SPRINGS...CLINCHFIELD...
GROVANIA...ELKO...HAYNEVILLE...BROWNDALE AND KLONDIKE.
LAT...LON 3221 8375 3244 8377 3241 8349 3219 8354
TIME...MOT...LOC 2023Z 186DEG 17KT 3227 8366Special weather statement, Apr 30, 4:26 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT SAT APR 30 2016
GAZ034-045-302100-
DEKALB GA-GWINNETT GA-
426 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEKALB AND WESTERN
GWINNETT COUNTIES UNTIL 500 PM EDT...
AT 425 PM EDT...A STRONG THUNDERSTORM WAS OVER AVONDALE ESTATES...OR
OVER DECATUR...MOVING NORTH AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DECATUR...LILBURN...CHAMBLEE...DORAVILLE...CLARKSTON...AVONDALE ESTATES...
PINE LAKE...NORTH ATLANTA...TUCKER...DRUID HILLS...NORTH DECATUR...NORTH
DRUID HILLS...BELVEDERE PARK...MOUNTAIN PARK...EAST LAKE...BROOKHAVEN...LA
VISTA AND SCOTTDALE.
LAT...LON 3392 8434 3391 8414 3375 8421 3375 8432
3388 8435
TIME...MOT...LOC 2025Z 186DEG 16KT 3379 8427Special weather statement, Apr 30, 4:32 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT SAT APR 30 2016
GAZ004-005-302100-
MURRAY GA-WHITFIELD GA-
432 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR MURRAY AND EASTERN WHITFIELD
COUNTIES UNTIL 500 PM EDT...
AT 432 PM EDT...A STRONG THUNDERSTORM WAS NEAR DALTON...MOVING
NORTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...CHATSWORTH...ETON AND DAWNVILLE.
LAT...LON 3468 8493 3472 8498 3495 8490 3479 8467
TIME...MOT...LOC 2032Z 216DEG 23KT 3474 8491Special weather statement, Apr 30, 4:48 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 PM EDT SAT APR 30 2016
GAZ096-107-109-302115-
DODGE GA-BLECKLEY GA-PULASKI GA-
448 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DODGE...SOUTHWESTERN
BLECKLEY AND PULASKI COUNTIES UNTIL 515 PM EDT...
AT 448 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF EASTMAN TO NEAR PINEVIEW...AND MOVING
NORTH AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
EASTMAN...HAWKINSVILLE...UNION...HARTFORD...PULASKI STATE PRISON...MOBLEY
CROSSING...WALLACE...OCMULGEE BANKS...GODWINSVILLE...FIVE POINTS...BAILEYS
PARK...GRESSTON AND DUBOIS.
LAT...LON 3207 8330 3208 8330 3209 8331 3209 8332
3210 8332 3211 8336 3212 8335 3213 8336
3213 8341 3212 8342 3212 8345 3214 8353
3237 8350 3224 8306 3202 8312
TIME...MOT...LOC 2048Z 187DEG 19KT 3210 8319 3219 8349Special weather statement, Apr 30, 4:59 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT SAT APR 30 2016
GAZ034-302130-
GWINNETT GA-
459 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR GWINNETT COUNTY UNTIL 530 PM
EDT...
AT 459 PM EDT...A STRONG THUNDERSTORM WAS NEAR SNELLVILLE...OR 10
MILES SOUTHWEST OF LAWRENCEVILLE...MOVING NORTH AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAWRENCEVILLE...DULUTH...SNELLVILLE...SUWANEE...LILBURN AND MOUNTAIN
PARK.
LAT...LON 3402 8391 3378 8405 3378 8408 3380 8410
3381 8412 3384 8414 3403 8415 3404 8412
TIME...MOT...LOC 2059Z 187DEG 27KT 3383 8409Special weather statement, Apr 30, 5:03 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 PM EDT SAT APR 30 2016
GAZ082>084-095-302130-
TWIGGS GA-WILKINSON GA-HOUSTON GA-BIBB GA-
503 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...WESTERN WILKINSON...
NORTHEASTERN HOUSTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 530 PM
EDT...
AT 502 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM JEFFERSONVILLE TO NEAR WARNER ROBINS...AND MOVING
NORTHEAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
JEFFERSONVILLE...WARNER ROBINS...MCINTYRE...ROBINS AIR FORCE BASE...
MARION...DRY BRANCH...FRANKLINTON...HUBER...MYRICKS MILL...BULLARD...
FITZPATRICK...ELBERTA AND RIPLEY.
LAT...LON 3258 8364 3281 8358 3289 8316 3262 8334
TIME...MOT...LOC 2102Z 204DEG 21KT 3271 8335 3265 8360The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 11:54 AM EDT | Special Weather Statement | FFC | Catoosa | 36 min |
| Apr 30, 1:11 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Apr 30, 1:22 PM EDT | Special Weather Statement | FFC | Gordon | 38 min |
| Apr 30, 1:26 PM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Apr 30, 1:28 PM EDT | Special Weather Statement | FFC | Macon | 32 min |
| Apr 30, 1:32 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 28 min |
| Apr 30, 1:53 PM EDT | Special Weather Statement | FFC | Oconee | 37 min |
| Apr 30, 2:01 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| Apr 30, 2:20 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Apr 30, 2:28 PM EDT | Special Weather Statement | FFC | Banks | 47 min |
| Apr 30, 3:12 PM EDT | Special Weather Statement | FFC | Bibb | 33 min |
| Apr 30, 3:14 PM EDT | Special Weather Statement | FFC | Gilmer | 31 min |
| Apr 30, 3:17 PM EDT | Special Weather Statement | FFC | Butts | 28 min |
| Apr 30, 3:28 PM EDT | Special Weather Statement | FFC | Barrow | 32 min |
| Apr 30, 3:44 PM EDT | Special Weather Statement | FFC | Lumpkin | 31 min |
| Apr 30, 3:59 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| Apr 30, 4:14 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Apr 30, 4:17 PM EDT | Special Weather Statement | FFC | Pike, Upson | 28 min |
| Apr 30, 4:21 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Apr 30, 4:22 PM EDT | Special Weather Statement | FFC | Twiggs | 38 min |
| Apr 30, 4:23 PM EDT | Special Weather Statement | FFC | Houston | 37 min |
| Apr 30, 4:26 PM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Apr 30, 4:32 PM EDT | Special Weather Statement | FFC | Murray | 28 min |
| Apr 30, 4:48 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 27 min |
| Apr 30, 4:59 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Apr 30, 5:05 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 25 min |
| Apr 30, 5:08 PM EDT | Special Weather Statement | FFC | Bleckley | 37 min |
| Apr 30, 5:18 PM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Apr 30, 5:28 PM EDT | Special Weather Statement | FFC | Murray | 32 min |
| Apr 30, 5:43 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 47 min |
| Apr 30, 5:48 PM EDT | Special Weather Statement | FFC | Clayton | 42 min |
| Apr 30, 5:58 PM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Apr 30, 6:07 PM EDT | Special Weather Statement | FFC | Lumpkin | 38 min |
| Apr 30, 6:21 PM EDT | Special Weather Statement | FFC | Fulton | 39 min |
| Apr 30, 6:27 PM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Apr 30, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 29 min |
| Apr 30, 6:43 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Apr 30, 6:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Apr 30, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether | 48 min |
| Apr 30, 7:00 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Apr 30, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Whitfield | 12 min |
| Apr 30, 7:23 PM EDT | Special Weather Statement | FFC | Cherokee | 37 min |
| Apr 30, 7:30 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Apr 30, 7:36 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| Apr 30, 7:37 PM EDT | Special Weather Statement | FFC | Walton | 38 min |
| Apr 30, 7:46 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Apr 30, 7:48 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 42 min |
| Apr 30, 7:53 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 37 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.